MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F; INTRODUCER, CATHETER
Model Number 408310
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for an af procedure using rf ablation, the valve was not working in the agilis introducer allowing air to pass through when flushing.To resolve, the sheath was exchanged.The procedure was completed with no adverse patient consequences.
 
Event or Problem Description
Additional information confirmed that the leak occurred prior to contact with the patient, making the event not reportable.A leak that occurred outside the patient may require troubleshooting or replacement of the device, which is likely to resolve the issue and would not result in serious injury or death to the patient.During device preparation, prior to patient contact, for an af procedure using rf ablation, the valve was not working in the agilis introducer allowing air to pass through when flushing.To resolve, the sheath was exchanged.The procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2.Additional information confirmed that the leak occurred prior to contact with the patient, making the event not reportable.A leak that occurred outside the patient may require troubleshooting or replacement of the device, which is likely to resolve the issue and would not result in serious injury or death to the patient.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23542682
Report Number3008452825-2025-00586
Device Sequence Number18571728
Product Code DYB
UDI-Device Identifier05414734206105
UDI-Public(01)05414734206105(10)10758931(17)280229
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408310
Device Catalogue Number408310
Device Lot Number10758931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown